# SDR AALA202206285854

- Difficulty date: June 15, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 57,899 hours, 23,989 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR BALANCE BAY SUPPORT BRACKET PART NUMBER 185A1111-14 FOUND TO BE CRACKED AND REQUIRES FABRICATION. FORMED AND HEAT TREATED NEWLY FABRICATED RIGHT ELEVATOR BALANCE BAY SUPPORT BRACKET PER DRAWING 185A1111 REVISION A.
